MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. CARESITE MICRO¿; SET, ADMINISTRATION, INTRAVASCULAR

B. BRAUN MEDICAL INC. CARESITE MICRO¿; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 415400
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No sample was provided for evaluation.Based on the data from the investigation we are unable to determine the root cause of the reported incident.The reported defect was unable to be confirmed.The actual defective device is a valuable tool in investigating the cause of this incident.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.
 
Event or Problem Description
As reported by the user facility: in the nicu, "claves" are used at the end of our tubing devices that allow us to attach a luer-lock syringe to flush/administer, etc.There is a new "clear" clave product that is being stocked on the floor (the prior clave was "green).Rn has noted on multiple occasions where the plunger inside of the clave (which seems to be spring operated) has not sprung back up/has stayed down in an engaged position.Typically, when attaching a syringe to the clave, you have to push in and twist, and the push in mechanism is stuck in place.This encounter of a malfunctioned clave caused a large air bubble to be in my med-line attached to the clave, that is attached to an umbilical central line.Rn was aware of air bubble and intervened before it reached the patient.

Brand Name
CARESITE MICRO¿
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
824 12th ave
bethlehem PA 18018
Manufacturer (Section G)
B. BRAUN MEDICAL INC.
824 12th ave
bethlehem PA 18018
Manufacturer Contact
elena reifenstein
824 12th ave
bethlehem, PA 18018
8334251464
MDR Report Key25361180
Report Number2521402-2026-00533
Device Sequence Number9985226
Product Code FPA
UDI-Device Identifier04046955781881
UDI-Public(01)04046955781881(11)251117(17)301117(10)0062045874
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K212842
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number415400
Device Lot Number0062045874
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2026
Initial Report FDA Received Date06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown